@article{DMGT_2010_30_4_a5,
author = {Auger, David and Charon, Ir\`ene and Hudry, Olivier and Lobstein, Antoine},
title = {On the existence of a cycle of length at least 7 in a (1,\ensuremath{\leq} 2)-twin-free graph},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {591--609},
year = {2010},
volume = {30},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a5/}
}
TY - JOUR AU - Auger, David AU - Charon, Irène AU - Hudry, Olivier AU - Lobstein, Antoine TI - On the existence of a cycle of length at least 7 in a (1,≤ 2)-twin-free graph JO - Discussiones Mathematicae. Graph Theory PY - 2010 SP - 591 EP - 609 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a5/ LA - en ID - DMGT_2010_30_4_a5 ER -
%0 Journal Article %A Auger, David %A Charon, Irène %A Hudry, Olivier %A Lobstein, Antoine %T On the existence of a cycle of length at least 7 in a (1,≤ 2)-twin-free graph %J Discussiones Mathematicae. Graph Theory %D 2010 %P 591-609 %V 30 %N 4 %U http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a5/ %G en %F DMGT_2010_30_4_a5
Auger, David; Charon, Irène; Hudry, Olivier; Lobstein, Antoine. On the existence of a cycle of length at least 7 in a (1,≤ 2)-twin-free graph. Discussiones Mathematicae. Graph Theory, Tome 30 (2010) no. 4, pp. 591-609. http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a5/
[1] D. Auger, Induced paths in twin-free graphs, Electron. J. Combinatorics 15 (2008) N17.
[2] C. Berge, Graphes (Gauthier-Villars, 1983).
[3] C. Berge, Graphs (North-Holland, 1985).
[4] I. Charon, I. Honkala, O. Hudry and A. Lobstein, Structural properties of twin-free graphs, Electron. J. Combinatorics 14 (2007) R16.
[5] I. Charon, O. Hudry and A. Lobstein, On the structure of identifiable graphs: results, conjectures, and open problems, in: Proceedings 29th Australasian Conference in Combinatorial Mathematics and Combinatorial Computing (Taupo, New Zealand, 2004) 37-38.
[6] R. Diestel, Graph Theory (Springer, 3rd edition, 2005).
[7] S. Gravier and J. Moncel, Construction of codes identifying sets of vertices, Electron. J. Combinatorics 12 (2005) R13.
[8] I. Honkala, T. Laihonen and S. Ranto, On codes identifying sets of vertices in Hamming spaces, Designs, Codes and Cryptography 24 (2001) 193-204, doi: 10.1023/A:1011256721935.
[9] T. Laihonen, On cages admitting identifying codes, European J. Combinatorics 29 (2008) 737-741, doi: 10.1016/j.ejc.2007.02.016.
[10] T. Laihonen and J. Moncel, On graphs admitting codes identifying sets of vertices, Australasian J. Combinatorics 41 (2008) 81-91.
[11] T. Laihonen and S. Ranto, Codes identifying sets of vertices, in: Lecture Notes in Computer Science, No. 2227 (Springer-Verlag, 2001) 82-91.
[12] A. Lobstein, Bibliography on identifying, locating-dominating and discriminating codes in graphs, http://www.infres.enst.fr/~lobstein/debutBIBidetlocdom.pdf.
[13] J. Moncel, Codes identifiants dans les graphes, Thèse de Doctorat, Université de Grenoble, France, 165 pages, June 2005.